# SDR DALA2019102506169

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 71,552 hours, 9,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Gouged
- Location: L4 Door Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK, DOOR 4L LOWER AFT CORNER FOUND GOUGED. BLENDED OUT WITH MARGINAL FASTENER EDGE DISTANCE. INSTALLED REPAIR PRE SRM 52-13-00-300-005. LP 1329794
